# SDR USAA920081480

- Difficulty date: August 8, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N453UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- Aircraft time: 47,660 hours, 31,884 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518420
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT-RON -MAJOR REPAIR- FUSELAGE CRACKED AT UPPER OTBOARD CORNER OF PILOT`S WINDSHIELD BS 203.8, S2L.  REPAIRED FUSELAGE AT UPPER OUTBOARD CORNER OF PILOT`S WINDSHIELD BS 203.8, S2L IAW B737 SRM 53-10-01.  (S)
